# SDR A6WA200840148

- Difficulty date: March 1, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 11,458 hours, 10,563 cycles
- Engine: Ge CF343B1
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Malfunctioned
- Location: Detection Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT 14TH DUCT FAIL MESSAGE ILLUMINATED AT 15,000 FT AFTER DEPARTURE.  PERFORMED QRH, MESSAGE DID NOT EXTINGUISH FOR APPROX 12 MINUTES. AIR DIVERSION DECLARED EMERGENCY LANDING.  (K)  REMOVED AND REPLACED FUSELAGE SENSING ELEMENT A46WK (RT SIDE) IAW AMM 36-21-04.  OPS CHECK OK.  (S)
